Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016 (2016), Article ID 1468634, 9 pages
http://dx.doi.org/10.1155/2016/1468634
Research Article

Optimal Stable Approximation for the Cauchy Problem for Laplace Equation

College of Science, China University of Petroleum (East China), Qingdao 266580, China

Received 23 March 2016; Accepted 17 May 2016

Academic Editor: Ricardo Weder

Copyright © 2016 Hongfang Li and Feng Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Colli Franzone and E. Magenes, “On the inverse potential problem of electrocardiology,” Calcolo, vol. 16, no. 4, pp. 459–538, 1979. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. C. R. Johnson, “Computational and numerical methods for bioelectric field problems,” Critical Reviews in Biomedical Engineering, vol. 25, no. 1, pp. 1–81, 1997. View at Publisher · View at Google Scholar · View at Scopus
  3. G. Alessandrini, “Stable determination of a crack from boundary measurements,” Proceedings of the Royal Society of Edinburgh: Section A Mathematics, vol. 123, no. 3, pp. 497–516, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. Hadamard, Lectures on Cauchy's Problem in Linear Partial Differential Equations, Dover Publications, New York, NY, USA, 1953. View at MathSciNet
  5. D. N. Hào, T. D. Van, and R. Gorenflo, “Towards the Cauchy problem for the Laplace equation,” Partial Differential Equations. Banach Center Publications, vol. 27, no. 1, pp. 111–128, 1992. View at Google Scholar
  6. J. L. Fleming, “Convergence analysis of a Fourier-based solution method of the Laplace equation for a model of magnetic recording,” Mathematical Problems in Engineering, vol. 2008, Article ID 154352, 11 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. L. Eldén and F. Berntsson, “A stability estimate for a Cauchy problem for an elliptic partial differential equation,” Inverse Problems, vol. 21, no. 5, pp. 1643–1653, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. X.-L. Feng, L. Eldén, and C.-L. Fu, “A quasi-boundary-value method for the Cauchy problem for elliptic equations with nonhomogeneous Neumann data,” Journal of Inverse and Ill-Posed Problems, vol. 18, no. 6, pp. 617–645, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. C. Vani and A. Avudainayagam, “Regularized solution of the Cauchy problem for the Laplace equation using Meyer wavelets,” Mathematical and Computer Modelling, vol. 36, no. 9-10, pp. 1151–1159, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. D. N. Hào, “A mollification method for ill-posed problems,” Numerische Mathematik, vol. 68, no. 4, pp. 469–506, 1994. View at Publisher · View at Google Scholar
  11. C.-L. Fu, H.-F. Li, Z. Qian, and X.-T. Xiong, “Fourier regularization method for solving a Cauchy problem for the Laplace equation,” Inverse Problems in Science and Engineering, vol. 16, no. 2, pp. 159–169, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. U. Tautenhahn, “Optimal stable solution of Cauchy problems for elliptic equations,” Journal for Analysis and Its Applications, vol. 15, no. 4, pp. 961–984, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  13. U. Tautenhahn, “Optimality for ill-posed problems under general source conditions,” Numerical Functional Analysis and Optimization, vol. 19, no. 3-4, pp. 377–398, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  14. U. Tautenhahn, “Optimal stable approximations for the sideways heat equation,” Journal of Inverse and Ill-Posed Problems, vol. 5, no. 3, pp. 287–307, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. U. Tautenhahn and T. Schröter, “On optimal regularization methods for the backward heat equation,” Zeitschrift für angewandte Mathematik und Physik, vol. 15, no. 2, pp. 475–493, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  16. T. Schröter and U. Tautenhahn, “On the optimal regularization methods for solving linear ill-posed problems,” Zeitschrift für Analysis und ihre Anwendungen, vol. 13, pp. 697–710, 1994. View at Google Scholar
  17. G. Vainikko, “On the optimality of methods for ill-posed problems,” Zeitschrift für Analysis und ihre Anwendungen, vol. 6, no. 4, pp. 351–362, 1987. View at Google Scholar · View at MathSciNet
  18. A. A. Melkman and C. A. Micchelli, “Optimal estimation of linear operators in Hilbert spaces from inaccurate data,” SIAM Journal on Numerical Analysis, vol. 16, no. 1, pp. 87–105, 1979. View at Publisher · View at Google Scholar